# SDR REXA201100684

- Difficulty date: October 6, 2011
- Submitted: October 8, 2011
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 17,410 hours, 14,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT RED LIGHT NOT BLINKING.  REMOVED AND REPLACED F/O'S FLASHLIGHT BATTERY IAW AMM 25-61-04.  OPC GOOD.  VERIFIED PARTS EFFECTIVITY.
